4 doctors weighed in:

They put me on fluvoxamine 50 mg this is my 2 month into it and I started to studder is this something I need to worry about? ?

4 doctors weighed in
Dr. William Holmes
Pediatrics - Psychiatry
2 doctors agree

In brief: Rare Possibility

I have rarely heard of stuttering being related to the use of medicines like fluvoxamine, although if it is related to the medicine i would have thought that it would have occurred more quickly after starting the medicine.
It would be good for you to discuss this with your prescribing provider and decide on a further course of action. I would encourage you to not be overly worried about it.

In brief: Rare Possibility

I have rarely heard of stuttering being related to the use of medicines like fluvoxamine, although if it is related to the medicine i would have thought that it would have occurred more quickly after starting the medicine.
It would be good for you to discuss this with your prescribing provider and decide on a further course of action. I would encourage you to not be overly worried about it.
Dr. William Holmes
Dr. William Holmes
Thank
Dr. Alan Ali
Psychiatry
2 doctors agree

In brief: Stuttering

Has been reported with Luvox (fluvox (fluvoxamine)amine) but rare.
Are you taking any other medications with luvox (fluvoxamine)?. Talk to the prescribing physician.

In brief: Stuttering

Has been reported with Luvox (fluvox (fluvoxamine)amine) but rare.
Are you taking any other medications with luvox (fluvoxamine)?. Talk to the prescribing physician.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors